MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV SYS PED.W.SA 20 A.BURRHOLERES.; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV SYS PED.W.SA 20 A.BURRHOLERES.; HYDROCEPHALUS MANAGEMENT
Model Number FV448T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 01/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on our investigation results, we can determine visible cutting and crack marks.The cut marks indicate a damage by a sharp instrument.The tearing (visible traces) could possibly have been caused by the movement of the head, because the shunt system was placed in a non-optimal area in the neck (soft tissue).In addition, the growth of the child may have also contributed to the rupture of the catheter.
 
Event or Problem Description
It was reported that a progav shuntsystem (#fv448t) was implanted during a procedure performed on (b)(6) 2020.According to the complainant, the abdominal catheter is ruptured behind the shunt.The catheter was removed and a new catheter was connected and implanted.The shunt system is still implanted.A part of the complained catheter was returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Age: 3 years, 9 months.Height: 103.5 cm.Weight: 16 kg.Gender: male.

Brand Name
PROGAV SYS PED.W.SA 20 A.BURRHOLERES.
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key18762663
Report Number3004721439-2024-00036
Device Sequence Number19978301
Product Code JXG
UDI-Device Identifier04041906132682
UDI-Public4041906132682
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K103003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV448T
Device Catalogue NumberFV448T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 YR
Patient SexMale
Patient Weight16 KG